Further processing options
online resource

Generalized Homology Theories

Bibliographic Details
Journal Title: Transactions of the American Mathematical Society
Authors and Corporations: Whitehead, George W.
In: Transactions of the American Mathematical Society, 102, 1962, 2, p. 227-283
Type of Resource: E-Article
Language: English
published:
American Mathematical Society
finc.format ElectronicArticle
finc.mega_collection sid-55-col-jstoras1
sid-55-col-jstormaths
JSTOR Arts & Sciences I Archive
JSTOR Mathematics & Statistics
finc.id ai-55-aHR0cHM6Ly93d3cuanN0b3Iub3JnL3N0YWJsZS8xOTkzNjc2
finc.source_id 55
ris.type EJOUR
rft.atitle Generalized Homology Theories
rft.epage 283
rft.genre article
rft.issn 0002-9947
rft.issue 2
rft.jtitle Transactions of the American Mathematical Society
rft.tpages 56
rft.pages 227-283
rft.pub American Mathematical Society
rft.date 1962-02-01
x.date 1962-02-01T00:00:00Z
rft.spage 227
rft.volume 102
authors Array ( [rft.aulast] => Whitehead [rft.aufirst] => George W. )
languages eng
url https://www.jstor.org/stable/1993676
version 0.9
x.oa 1
openURL url_ver=Z39.88-2004&ctx_ver=Z39.88-2004&ctx_enc=info%3Aofi%2Fenc%3AUTF-8&rfr_id=info%3Asid%2Fvufind.svn.sourceforge.net%3Agenerator&rft.title=Generalized+Homology+Theories&rft.date=1962-02-01&genre=article&issn=0002-9947&volume=102&issue=2&spage=227&epage=283&pages=227-283&jtitle=Transactions+of+the+American+Mathematical+Society&atitle=Generalized+Homology+Theories&aulast=Whitehead&aufirst=George+W.&rft.language%5B0%5D=eng
SOLR
_version_ 1748599925923381251
access_facet Electronic Resources
author Whitehead, George W.
author_facet Whitehead, George W., Whitehead, George W.
author_sort whitehead, george w.
branch_nrw Electronic Resources
collection sid-55-col-jstoras1, sid-55-col-jstormaths
container_issue 2
container_start_page 227
container_title Transactions of the American Mathematical Society
container_volume 102
description
facet_avail Online, Free
format ElectronicArticle
format_de105 Article, E-Article
format_de14 Article, E-Article
format_de15 Article, E-Article
format_de520 Article, E-Article
format_de540 Article, E-Article
format_dech1 Article, E-Article
format_ded117 Article, E-Article
format_degla1 E-Article
format_del152 Buch
format_del189 Article, E-Article
format_dezi4 Article
format_dezwi2 Article, E-Article
format_finc Article, E-Article
format_nrw Article, E-Article
geogr_code not assigned
geogr_code_person not assigned
id ai-55-aHR0cHM6Ly93d3cuanN0b3Iub3JnL3N0YWJsZS8xOTkzNjc2
imprint American Mathematical Society, 1962
imprint_str_mv American Mathematical Society, 1962
institution DE-14, DE-15, DE-Ch1, DE-D13
issn 0002-9947
issn_str_mv 0002-9947
language English
last_indexed 2022-11-04T20:47:18.592Z
match_str whitehead:1962:generalizedhomologytheories:
mega_collection JSTOR Arts & Sciences I Archive, JSTOR Mathematics & Statistics
physical 227-283
publishDate 1962
publishDateSort 1962
publisher American Mathematical Society
recordtype ai
score 18,68584
series Transactions of the American Mathematical Society
source_id 55
spelling Whitehead, George W. 0002-9947 American Mathematical Society https://www.jstor.org/stable/1993676 Generalized Homology Theories Transactions of the American Mathematical Society
spellingShingle Whitehead, George W., Transactions of the American Mathematical Society, Generalized Homology Theories
title Generalized Homology Theories
title_full Generalized Homology Theories
title_fullStr Generalized Homology Theories
title_full_unstemmed Generalized Homology Theories
title_short Generalized Homology Theories
title_sort generalized homology theories
url https://www.jstor.org/stable/1993676